zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and bifurcation in a delayed predator-prey system with Beddington-DeAngelis functional response. (English) Zbl 1051.34060
Authors’ abstract: We consider a delayed predator-prey system with Beddington--DeAngelis functional response. The stability of the interior equilibrium is studied by analyzing the associated characteristic transcendental equation. By choosing the delay $\tau$ as a bifurcation parameter, we show that Hopf bifurcation can occur as the delay $\tau$ crosses some critical values. The direction and stability of the Hopf bifurcation are investigated by following the procedure of deriving a normal form given by Faria and Magalhaes. An example is given and numerical simulations are performed to illustrate the obtained results.

MSC:
34K18Bifurcation theory of functional differential equations
92D25Population dynamics (general)
34K20Stability theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Abrams, P. A.; Ginzburg, L. R.: The nature of predation: prey-dependent, ratio-dependent or neither?. Trends ecol. Evol. 15, 337-341 (2000)
[2] Arditi, R.; Ginzburg, L. R.: Coupling in predator--prey dynamics: ratio-dependence. J. theor. Biol. 139, 311-326 (1989)
[3] Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency. J. animal ecol. 44, 331-340 (1975)
[4] Beretta, E.; Kuang, Y.: Global analysis in some delayed ratio-dependent predator--prey systems. Nonlinear anal. 32, 381-408 (1998) · Zbl 0946.34061
[5] Cantrell, R. S.; Cosner, C.: On the dynamics of the predator--prey models with the beddington--deangelis functional response. J. math. Anal. appl. 257, 206-222 (2001) · Zbl 0991.34046
[6] Chow, S. -N; Hale, J. K.: Methods of bifurcation theory. (1982) · Zbl 0487.47039
[7] Cooke, K. L.; Grossman, Z.: Discrete delay, distributed delay and stability switches. J. math. Anal. appl. 86, 592-627 (1982) · Zbl 0492.34064
[8] Cosner, C.; Deangelis, D. L.; Ault, J. S.; Olson, D. B.: Effects of spatial grouping on the functional response of predators. Theor. popul. Biol. 56, 65-75 (1999) · Zbl 0928.92031
[9] Deangelis, D. L.; Goldstein, R. A.; O’neill, R. V.: A model for trophic interaction. Ecology 56, 881-892 (1975)
[10] Faria, T.; Magalhães, L. T.: Normal form for retarded functional differential equations and applications to bogdanov--Takens singularity. J. differential equations 122, 201-224 (1995) · Zbl 0836.34069
[11] Faria, T.; Magalhães, L. T.: Normal form for retarded functional differential equations with parameters and applications to Hopf bifurcation. J. differential equations 122, 181-200 (1995) · Zbl 0836.34068
[12] Freedman, H. I.: Deterministic mathematical models in population ecology. (1980) · Zbl 0448.92023
[13] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[14] Hwang, T. -W: Global analysis of the predator--prey system with beddington--deangelis functional response. J. math. Anal. appl. 281, 395-401 (2003) · Zbl 1033.34052
[15] Kuang, Y.; Beretta, E.: Global qualitative analysis of a ratio-dependent-predator--prey system. J. math. Biol. 36, 389-406 (1998) · Zbl 0895.92032
[16] May, R. M.: Stability and complexity in model ecosystems. (1974)
[17] Xiao, D.; Li, W.: Stability and bifurcation in a delayed ratio-dependent predator--prey system. Proc. Edinburgh math. Soc. 45, 205-220 (2003) · Zbl 1041.92028